# SDR RAIA201105310001

- Difficulty date: May 31, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 28,581 hours, 26,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR CAN NOT BE OPENED FROM THE OUTSIDE.  MAINTENANCE INSPECTED AND ADJUSTED THE AFT UPPER ROLLER.  DOOR OPS CHECKED GOOD.
